MEROMORPHIC FUNCTIONS THAT SHAREONE VALUE WITH ITS FIRST DERIVATIVE

Authors

  • Amer Al-Khaladi Department of Mathematics, College of Science, University of Diyala. Baquba-Iraq.

DOI:

https://doi.org/10.24996/ijs.2011.52.3.%25g

Keywords:

FUNCTIONS , SHAREONE

Abstract

In this paper we study the uniqueness of meromorphic functions that share one
value only with their derivatives. The results here are improved for the results in [1]
and also we gave answer for open question in our paper.

Downloads

Download data is not yet available.

Downloads

Published

2024-06-12

Issue

Section

Mathematics

How to Cite

MEROMORPHIC FUNCTIONS THAT SHAREONE VALUE WITH ITS FIRST DERIVATIVE. (2024). Iraqi Journal of Science, 52(3), 343-349. https://doi.org/10.24996/ijs.2011.52.3.%g

Similar Articles

1-10 of 204

You may also start an advanced similarity search for this article.